Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Unprotected sex, brownish spotting, missed taking contraceptive pills. Taking Diane 35. Possibility of pregnancy?

hi there i have been taking diane 35 about 5 months now but this last time i missed 2 tablets and on those same days i had unprotected sex.My last period was 9th and now its the 27 had unprotected sex on the 15,16 and 19 but the 15 and 16 the two days i did not take diane 35 and since the 15 i have not taken the pill but spot a brownish on the 23 only what is wrong can i b pregnant.
Asked On : Thu, 30 Aug 2012
Answers:  2 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Diane 35 is usually used as treatment for acne, hirsuitism and oral contraceptive for women who needs anti-androgen therapy.
Oral contraceptives not work in the way "no pill no sex"
You need to have pills throughout the month for complete protection.
Every OCP has a failure rate. So now you have missed two pills which would increase the failure rate of pill
Spotting is a side effect Diane 35. So your spotting may be due to one of the side effect of pill and not an indication of pregnancy.
It is better for you to get a Home pregnancy test around your expected menses.
Diane 35 if missed in future can be taken with in 12 hours.
Try not to miss any more tablets.
Answered: Thu, 30 Aug 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
as you missed to take the pills on two days the in the first week of the cycle the complete protection is somewhat doubtful,
though on the days of intercourse there is less chance for ovulation, we cannot completely exclude the possibility,
your spotting on 23th could be side effect of tablets but can also be implantation bleeding,
so you better wait for one more week and go for blood test for pregnancy to rule out the possibility,
in this week you continue the tablets but also use some additional protection on the days of intercourse.
take care.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor